# SDR CA120813017

- Difficulty date: July 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: E, D

## Discrepancy

(CAN) DURING TAXIING, THE PILOT NOTED THE ENGINE PERFORMANCE PARAMETERS DECAYING FOLLOWED BY FIRE AND SMOKE EXITING THE EXHAUST STUBS.  THE PILOT IMMEDIATELY SHUTDOWN THE ENGINE AS PRECAUTION.  ACFT WAS TOWED TO THE HANGAR.  THE ENGINE WAS REMOVED FROM THE ACFT AND TRANSPORTED. ENGINE DISPOSITION IS UNDER RMAF BOARD OVERSIGHT.
